EconPapers    
Economics at your fingertips  
 

Maximum Principle in the Optimal Control Problems for Systems with Integral Boundary Conditions and Its Extension

A. R. Safari, M. F. Mekhtiyev and Y. A. Sharifov

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

The optimal control problem with integral boundary condition is considered. The sufficient condition is established for existence and uniqueness of the solution for a class of integral boundary value problems for fixed admissible controls. First-order necessary condition for optimality is obtained in the traditional form of the maximum principle. The second-order variations of the functional are calculated. Using the variations of the controls, various optimality conditions of second order are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/946910.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/946910.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:946910

DOI: 10.1155/2013/946910

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:946910